# SDR A6WA2013082741159

- Difficulty date: August 21, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER CARGO DOOR STOP HAS ENLARGED HOLE.   REPLACED PART.
